# SDR IPXA1169485

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE FELL THEN DEPLOYED.  REPLACED EMERGENCY EVACUATION SLIDE. REF MM 25-61-21-04.
